Corrections of estimators in linearized models

Lubomír Kubáček

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1998)

  • Volume: 37, Issue: 1, page 69-80
  • ISSN: 0231-9721

How to cite

top

Kubáček, Lubomír. "Corrections of estimators in linearized models." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 37.1 (1998): 69-80. <http://eudml.org/doc/23663>.

@article{Kubáček1998,
author = {Kubáček, Lubomír},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {Bates and Watts measures of nonlinearity; linearization},
language = {eng},
number = {1},
pages = {69-80},
publisher = {Palacký University Olomouc},
title = {Corrections of estimators in linearized models},
url = {http://eudml.org/doc/23663},
volume = {37},
year = {1998},
}

TY - JOUR
AU - Kubáček, Lubomír
TI - Corrections of estimators in linearized models
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1998
PB - Palacký University Olomouc
VL - 37
IS - 1
SP - 69
EP - 80
LA - eng
KW - Bates and Watts measures of nonlinearity; linearization
UR - http://eudml.org/doc/23663
ER -

References

top
  1. Bates D. M., Watts D. G., Relative curvature measures of nonlinearity, J. Roy. Stat. Soc. B 42, 1980, 1-25. (1980) Zbl0455.62028MR0567196
  2. Jenčová A., A comparison of linearization and quadratization domains, Appl. of Math. 42 (1997), 279-291. (1997) Zbl0898.62084MR1453933
  3. Jenčová A., A choice of criterion parameters in a linearization of regression models, Acta Math. Univ. Comenianae Vol. LXIV, 2 (1995), 227-234. (1995) Zbl0845.62047MR1391038
  4. Kubáček L., On a linearization of regression models, Appl. of Math. 40 (1995), 61-78. (1995) Zbl0819.62054MR1305650
  5. Kubáček L., Quadratic regression models, Math. Slovaca 46 (1996), 11-126. (1996) Zbl0848.62033MR1414414
  6. Pázman A., Nonlinear Statistical Models, Kluwer Academic Publishers, Dordrecht-Boston-London and Ister Science Press, Bratislava, 1993. (1993) Zbl0808.62058MR1254661
  7. Potocký R., To Van Ban, Confidence regions in nonlinear regression models, Appl. of Math. 37 (1992), 29-39. (1992) Zbl0749.62043MR1152155
  8. Rao C. R., Mitra S. K., Generalized Inverse of Matrices and its Applications, J. Wiley, New York-London-Sydney-Toronto, 1971. (1971) Zbl0236.15005MR0338013
  9. Zvára K., Regression Analysis, Academia, Praha, 1989, pp. 245 (in Czech). (1989) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.